Proof of a Packing Conjecture of Bollobás

János Komlós, Gábor N. Sárközy, E. Szemerédi

Research output: Contribution to journalArticle

32 Citations (Scopus)

Abstract

Béla Bollobás [1] conjectured the following. For any positive integer Δ and real 0 <c <½ there exists an n0 with the following properties. If n ≥ n0, T is a tree of order n and maximum degree Δ, and G is a graph of order n and maximum degree not exceeding cn, then there is a packing of T and G. Here we prove this conjecture. Auxiliary Theorem 2.1 is of independent interest.

Original languageEnglish
Pages (from-to)241-255
Number of pages15
JournalCombinatorics Probability and Computing
Volume4
Issue number3
DOIs
Publication statusPublished - 1995

ASJC Scopus subject areas

  • Applied Mathematics
  • Theoretical Computer Science
  • Statistics and Probability
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Proof of a Packing Conjecture of Bollobás'. Together they form a unique fingerprint.

  • Cite this